Pacific Journal of Mathematics

A spectral sequence for the homology of an infinite delooping.

Haynes Miller

Article information

Pacific J. Math., Volume 79, Number 1 (1978), 139-155.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 55P47: Infinite loop spaces
Secondary: 55S12: Dyer-Lashof operations 55T99: None of the above, but in this section


Miller, Haynes. A spectral sequence for the homology of an infinite delooping. Pacific J. Math. 79 (1978), no. 1, 139--155.

Export citation


  • [1] A. K. Bousfield and E. B. Curtis, A spectral sequence for the homotopy of nice spaces, Trans. Amer. Math. Soc, 151 (1970), 457-479.
  • [2] A. K. Bousfield and D. M. Kan, The homotopy spectral sequence of a space with coefficients in a ring, Topology, 11 (1972), 79-106.
  • [3] E. H. Brown and S. Gitler, A spectrum whose cohomology is a certain cyclic module over the Steenrod algebra, Topology, 12 (1973), 283-295.
  • [4] F. R. Cohen, T. J. Lada, and J. P. May, The Homology of Iterated Loop Spaces, Springer-Verlag Lecture Notes in Mathematics 533, (1976).
  • [5] K. V. A. M. Gugenheim, On extension of algebras, coalgebras and Hopf algebras I, Amer. J. Math., 84 (1962), 349-385.
  • [6] D. Husemoller and J. C. Moore, Differentialgraded homological algebra of several variables, Symp. Math., IV (1970), Institute Nazionale di Alta Mat., 397-429.
  • [7] I. Madsen, On the action of the Dyer-Lashof algebra in H*G, Pacific J. Math., 60 (1975), 235-275.
  • [8] J. P. May, Categories of spectra and infiniteloop spaces, Springer-Verlag Lecture Notes in Mathematics, 99 (1969), 448-479.
  • [9] J. C. Moore and L. Smith, Hopf algebras and multiplicative fibrations II, Amer. J. Math.. 90 (1968), 1113-1150.
  • [10] S. B. Priddy, Koszul resolutions, Trans. Amer. Math. Soc, 152 (1970), 39-60.
  • [11] W. M. Singer, The algebraic EHP sequence, Trans. Amer. Math. Soc, 201 (1975), 367-382.